# SDR SIMA20250907001

- Difficulty date: September 7, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N306DD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000851
- Aircraft time: 12,039 hours, 8,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP LIGHT INOP AT ROWS 1 AND 2DF. R & R PHOTOLUMINESCENT STRIP LIGHT AT ROWS 1 AND 2DF IAW ERJ-175 AMM 33-50-21/400. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
